# SDR SWAA2025013178662

- Difficulty date: December 17, 2024
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 57,861 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON THE STRAP FLOOR STRUCTURE AFT WET AREA AT STA 1016+3.5 RBL 2.75 (MARKED)<[01]. THE CORROSION DAMAGE ON THE AFT WET AREA TENSION STRAP BS 1016+3.5 RBL 2.75 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM FOR THIS PART AND IT IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 PAR 9 ITEM C. REMOVED AND REPLACED THE TENSION STRAP IAW SRM 51-40-02 AND DWG# 147A5730 REV C;[02] VERIFIED RII CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
